# SDR QXEA2012012600088

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR DUCT CLIP ON FR 32.4 IS CORRODED STR 30P.  ACFT IS DOWN FOR C-CHECK.  REMOVED AND INSTALLED NEW CLIP IAW SRM 51-42-05-02-01.
